# SDR QXEA200602636

- Difficulty date: October 5, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,165 hours, 8,881 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 609QX1
- Condition: Malfunctioned
- Location: Left
- Part time: 12,172 hours, 8,886 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN- LEFT AIR CONDITIONING PACK AUTO FAILED WITH SMOKE IN THE CABIN. LEFT PACK WENT TO 99 DEGREES ON SYNOPTIC PAGE. NO EXHAUST FROM LEFT AIR CONDITIONING PACK. MAINTENANCE PLACED LEFT AIR CONDITIONING PACK ON MEL 21-51-1A. AIRCRAFT RETURNED TO SERVICE. SUP- MEL CLEARED BY REPLACING AIR CYCLE MACHINE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
